International Journal of Differential Equations

Semidiscretization for a Doubly Nonlinear Parabolic Equation Related to the p(x)-Laplacian

Hamid El Bahja, Abderrahmane El Hachimi, and Ali Alami Idrissi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper studies a time discretization for a doubly nonlinear parabolic equation related to the p(x)-Laplacian by using Euler-forward scheme. We investigate existence, uniqueness, and stability questions and prove existence of the global compact attractor.

Article information

Source
Int. J. Differ. Equ., Volume 2019 (2019), Article ID 6107841, 8 pages.

Dates
Received: 28 January 2019
Accepted: 31 March 2019
First available in Project Euclid: 16 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1557972302

Digital Object Identifier
doi:10.1155/2019/6107841

Citation

El Bahja, Hamid; El Hachimi, Abderrahmane; Alami Idrissi, Ali. Semidiscretization for a Doubly Nonlinear Parabolic Equation Related to the p(x)-Laplacian. Int. J. Differ. Equ. 2019 (2019), Article ID 6107841, 8 pages. doi:10.1155/2019/6107841. https://projecteuclid.org/euclid.ijde/1557972302


Export citation

References

  • G. Akagi, “Doubly nonlinear parabolic equations involving variable exponents,” Discrete and Continuous Dynamical Systems - Series S, vol. 7, no. 1, pp. 1–16, 2014.MR3082852
  • S. N. Antontsev, J. I. Daz, and S. Shmarev, “Energy methods for free boundary problems. Applications to nonlinear PDEs and fluid mechanics,” in Progress in Nonlinear Differential Equations and their Applications, vol. 48, Birkhäuser, Boston, 2002.
  • S. N. Antontsev and S. I. Shmarev, “A model porous medium equation with variable exponent of nonlinearity: existence, uniqueness and localization properties of solutions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 3, pp. 515–545, 2005.
  • S. Antontsev and S. Shmarev, “Existence and uniqueness for doubly nonlinear parabolic equations with nonstandard growth conditions,” Differential Equations & Applications, vol. 4, no. 1, pp. 67–94, 2012.MR2952629
  • S. Antontsev and S. Shmarev, “Doubly degenerate parabolic equations with variable nonlinearity I: existence of bounded strong solutions,” Advances in Differential Equations, vol. 17, no. 11-12, pp. 1181–1212, 2012.MR3013415
  • S. N. Antontsev and S. Shmarev, “Evolution PDEs with nonstandard growth conditions. Existence, uniqueness, localization, blow-up,” in Atlantis Studies in Differential Equations, vol. 4, pp. 369–391, Atlantis Press, Paris, 2015.
  • A. EL Hachimi and H. El Ouardi, “Existence and regularity of a global attractor for doubly nonlinear parabolic equations,” Electronic Journal of Differential Equations, vol. 2002, no. 45, pp. 1–15, 2002.
  • D. Stan and J. L. Vázquez, “Asymptotic behavior of the doubly nonlinear diffusion equation ut=$\Delta $pum on bounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 77, pp. 1–32, 2013.
  • R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer-Verlag, New York, NY, USA, 1988.MR953967
  • F. Benzekri and A. El Hachimi, “Doubly nonlinear parabolic equations related to the p-Laplacian operator: semi-discretization,” Electronic Journal of Differential Equations, vol. 2003, no. 113, pp. 1–14, 2003.
  • A. Eden, B. Michaux, and J. M. Rakotoson, “Semi-discretized nonlinear evolution equations as dynamical systems and error analysis,” Indiana University Mathematics Journal, vol. 39, no. 3, pp. 737–783, 1990.
  • Z. Chaouai and A. El Hachimi, “Qualitative properties of nonnegative solutions for a doubly nonlinear problem with variable exponents,” Abstract and Applied Analysis, vol. 2018, Article ID 3821217, 14 pages, 2018.
  • M. Ružička, Electrorheological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 2000.MR1810360
  • L. Diening, P. Harjulehto, P. Hasto, and M. Ruzicka, “Lebesgue and Sobolev spaces with variable exponents,” in Lecture Notes in Mathematics, vol. 2017, Springer-Verlag, Heidelberg, 2011.
  • X. L. Fan and D. Zhao, “On the spaces Lp(x)($\Omega $) and Wm,p(x)($\Omega $),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001.
  • X. L. Fan, J. S. Shen, and D. Zhao, “Sobolev embedding theorems for spaces ${W}^{k,p(x)}(\mathrm{\Omega })$,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 749–760, 2001.
  • J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, 1983.MR724434
  • Y. Fu, “The existence of solutions for elliptic systems with nonuniform growth,” Studia Mathematica, vol. 151, no. 3, pp. 227–246, 2002.MR1917835
  • X.-L. Fan and Q.-H. Zhang, “Existence for p(x)-Laplacien Dirichlet problem,” Nonlinear Analysis, vol. 52, no. 8, pp. 1843–1852, 2003. \endinput